advertisement
Question
Posted by: Nthabi | 2008/10/30

I have light bleeding outside circle

I have been experiecing some light bleeding from my privates lately. I was on the contraceptive pill (Nordette) for a while but have stopped using it now for almost a week as I thought it was causing the bleeding but the bleeding still continues.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your doctor. There might be a problem with the uterus or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement